Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Spotting irregularly, sudden weight gain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   I need to know some info about periods
Doctor :   Ok
Doctor :   Please proceed.
User :   For the past two monthes I have been spoting
User :   very iregularly
Doctor :   Ok
Doctor :   Can you mention your age, weight, height, any previous health problems, and current medicine usage?
User :   I'm taking no meds i am 22 5"9 and no health problems and me and my husband are trying to have a baby
Doctor :   Ok
User :   my weight is 360
Doctor :   For how many days are you getting your periods since the last 2 months?
User :   4 days at the most
Doctor :   Was there any sudden weight gain?
User :   yeah
Doctor :   Ok
User :   I was taking depovera for the first two years of our marriage
Doctor :   Is there any feeling of tiredness, sleepiness that you are feeling these days?
User :   yeah all the time
Doctor :   when did you stop taking it?
User :   three years ago
Doctor :   Ok
Doctor :   I suggest that you get your Thyroid Profile tested.
User :   ok
Doctor :   You may also need an Ultrasound scan of your pelvis.
Doctor :   It could be either low thyroid or any ovarian problem
Doctor :   These need to be ruled out and medicines need to be given.
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor